# SDR AALA202105119009

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 22,914 hours, 9,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR CLIP ON R1 DOOR IS OVERTIGHT. ADJUSTED R1 DOOR GIRT BAR CLIP IAW AMM 25-66-01, OPS CHECK GOOD.
